# SDR P5CA2012103000043

- Difficulty date: October 30, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 52,368 hours, 8,628 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Lt Wlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LANDING GEAR - SHOCK STRUT INBOARD DOOR FAIRING - LEADING EDGE DAMAGE. (REF FIGURE 1). DAMAGE FOUND TO BE BEYOND THE LIMITS OF SRM 52-80-02, FIGURE 101 ALLOWABLE DAMAGE 4 PER SRM 51-70-02, FIGURE 101 ALLOWABLE DAMAGE GENERAL. (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 OF EO 4452A162 AND FAA 8110-3 DATED 30OCT12.  SCHEDULE REPEAT INSPECTIONS AT EVERY 5 FC (FLIGHT CYCLES) AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 FH (FLIGHT HOURS) PER SRM 51-70-17 OR SRM 51-70-07.
